# SDR R61A20110027

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 17,235 hours, 12,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE A/C WAS IN FOR HEAVY CHECK FOUND LEFT INBOARD SEAT TRACK CF3 CORROSION 4 AREAS.  CONTACTED EMBRAER ENGINEERING, BLENDED DAMAGED AREAS AND FOUND DAMAGE TO BE WITHIN LIMITS IAW ETD 2011-170/01258.  AIRCRAFT OK FOR CONTINUED SERVICE PER ETD.  NO AFFECTED FCS.  A/C REMIANS IN CMH FOR COMPLETION OF HEAVY CHECK.  NO PARTS CHANGED AT THIS TIME.
